# SDR SIMA20220323002

- Difficulty date: March 23, 2022
- Submitted: March 25, 2022
- Operation: Air carrier
- Aircraft: N293NN
- Make and model: Emb ERJ 170-200 LR
- Aircraft serial: 17000844
- Aircraft time: 3,459 hours, 2,181 cycles
- System (JASC): 2530 · Buffet/Galleys
- Part: None
- Condition: None
- Stage of operation: UK
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

SMOKE SMELL AROUND LIGHT IN FWD GALLEY-C/A-C/W FIM TASK 25-30-00-810-801-A. NO EVIDENCE OF SMOKE SMELL FOUND. NO DEFECTS OR DAMAGE NOTED. AC GOOD FOR SERVICE.
